Communications in Mathematical Physics

Connections with $L^{p}$ bounds on curvature

Karen K. Uhlenbeck

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 83, Number 1 (1982), 31-42.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103920743

Mathematical Reviews number (MathSciNet)
MR0648356

Zentralblatt MATH identifier
0499.58019

Subjects
Primary: 53C05: Connections, general theory
Secondary: 49F10 58E20: Harmonic maps [See also 53C43], etc. 81E10

Citation

Uhlenbeck, Karen K. Connections with $L^{p}$ bounds on curvature. Comm. Math. Phys. 83 (1982), no. 1, 31--42. https://projecteuclid.org/euclid.cmp/1103920743


Export citation